# SDR AALA200810475

- Difficulty date: December 15, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 52,866 hours, 27,047 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF AFT CARGO DOOR, LOWER STOP PAD FITTING CRACKED.  FITTING WAS REMOVED AND REPLACED WITH NEW FITTING SRM 53-01.
